Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Gross! Girls only please!  (Read 175 times)

0 Members and 1 Guest are viewing this topic.

Offline Xocnagem

  • Sr. Member
  • ****
  • Posts: 324
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Energetic
    Energetic
  • Personal text
    • Poke This Member
Gross! Girls only please!
« on: March 26, 2014, 09:42:55 PM »
I got a nasty yeast infection from the antibiotics I was taking, and guess what?! I'm scared to do the miconazole (monistat) treatment! I really have no idea why lol. Please talk some sense into me! =)
Bookmark and Share
God wouldn't give you anything you couldn't handle!

Offline funnybunny

  • Jr. Member
  • **
  • Posts: 60
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Worried
    Worried
    • Poke This Member
Re: Gross! Girls only please!
« Reply #1 on: March 26, 2014, 09:46:15 PM »
If you don't treat the yeast infection, you're going to be very uncomfortable and sad  :sad0141: It's just a treatment! Just do what you gotta do, girl! LOL! Not doing it is a heck of a lot worse than minor irritation for a few seconds. I have personally never done the Monistat treatment - I just go to my doctor and get The Magical Pill That Kills All Yeast. If you're afraid of the process associated with the Monistat, I'd just call your doctor and tell them what happened and see if they'll call you in a pill to take.
Bookmark and Share

Offline Lara71

  • Sr. Member
  • ****
  • Posts: 271
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Gross! Girls only please!
« Reply #2 on: March 26, 2014, 10:00:09 PM »
I had one last summer. Take it, trust me. Yeast infections are living hell.
Bookmark and Share

Offline stephtronic

  • Sr. Member
  • ****
  • Posts: 379
  • Country: us
  • Rec's: 4
  • Gender: Female
  • Mood: Hot
    Hot
  • \m/
    • Poke This Member
Re: Gross! Girls only please!
« Reply #3 on: March 26, 2014, 11:45:14 PM »
If you're terribly uncomfortable about using monistat, then your GP or GYN can give you Diflucan. One pill, and it's gone!

But seriously, the sooner you start treatment, the sooner it will be gone. You don't need to be uncomfortable any more than you have to.
Bookmark and Share
My fake plants died because I did not pretend to water them.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
1103 Views
Last post September 24, 2007, 06:42:08 PM
by Kris_99
3 Replies
598 Views
Last post February 08, 2010, 12:15:15 PM
by jellylegs
4 Replies
291 Views
Last post April 27, 2013, 08:49:39 AM
by prettypuhleeze
3 Replies
206 Views
Last post May 25, 2013, 04:18:55 PM
by michelle360
5 Replies
182 Views
Last post August 05, 2014, 10:25:04 AM
by Natsab87